Nurofen Tablets 24

Be the first to review this product

NZ$14.10

Goods and Services Tax of 15% applies to orders being shipped to New Zealand

Nurofen Tablets 24

Ibuprofen relieves pain and inflammation at the site of the pain.
Classification General Sale
Active Ingredient Each tablet of Nurofen contains 200mg ibuprofen, the active ingredient. Ibuprofen is gentler on the stomach than aspirin.Nurofen tablets contain sucrose.ᅠ Nurofen tablets do not contain gluten, wheat, lactose or preservatives.
Dosage Adults and Children over 12 years: Initial dose 2 tablets taken with water, then if necessary, 1 or 2 tablets every 4 hours. Do not exceed 6 tablets daily. Not intended for children under 12 years of age.
Contra Indications Before using Nurofen tablets - seek medical advice if you suffer asthma or are taking other medicines containing ibuprofen, aspirin or other anti-inflammatory medicines; if you are taking medication regularly or are 65 years or over.
Reactions Do not take Nurofen tablets if you have stomach ulcers or other stomach disorders, kidney or heart problems, or if you are allergic to aspirin, ibuprofen or other anti-inflammatory medicines.
Patient Info Nurofen tablets are effective in the temporary relief of pain and/or inflammation associated with headache, period pain, dental pain, migraine headache, tension headache, cold and flu symptoms, muscular pain, back pain, arthritic pain and reducing fever.ᅠ Store Nurofen tabletsᅠbelow 25c
Warning Do not take Nurofen tablets if the blister foil is broken on first opening. Also do not take Nurofen tablets during pregnancy (except with your doctor's advice), during the last 3 months of pregnancy or for more than 3 days at a time, except with your doctor's advice. Not recommended for children under 12 years old.

Medicines have benefits and some have risks. Always read the label and use only as directed. If symptoms persist or you have side effects see your healthcare professional. Vitamins are supplementary to and not a replacement for a balanced diet.